- Chest Congestion
- Mucus & Phlegm
- Soothes Throat
Medicinal Ingredients: Each teaspoon (5 mL) contains Guaifenesin (200 mg)
Non-medicinal Ingredients: Citric acid, corn syrup, FD&C Red No. 40, flavour, glycerin, polyethylene glycol, propylene glycol, sodium benzoate, sodium carboxymethylcellulose, sodium saccharin, sorbitol and water.
Caution: Keep out of reach of children. This package contains enough medication to seriously harm a child. Do not exceed the maximum dosage. Do not use if you have an allergy to any of the listed ingredients. Stop use and talk to a doctor if symptoms do not improve in 7 days or if high fever, rash or persistent headache is present, as these may be signs of a serious condition. Talk to a healthcare professional before using this product if you suffer from a persistent/chronic cough (as occurs with smoking), shortness of breath or chronic lung disease (e.g. asthma or emphysema), or if you are pregnant or nursing or under a doctor’s care. DO NOT take with any other cough and cold medications, unless recommended by a healthcare professional, as harm may occur. In case of overdose: Stop use and contact a doctor or poison control centre immediately, even if there are no symptoms.